Nebraska, 2014

Hail and Damaging Winds in Nebraska, July 7, 2014

July 7, 2014 · NWS LBF · 12 events in 5 counties and zones

A modest upper wave moved southeast to enhance lift and the development of thunderstorms over Custer County. These storms intensified and evolved into a bow echo while moving southeast through portions of central Nebraska, before exiting southeast of Custer County.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$5,000
Crop damage
None recorded
Events
12

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LBF wrote it up.

A modest upper wave moved southeast to enhance lift and the development of thunderstorms over Custer County. These storms intensified and evolved into a bow echo while moving southeast through portions of central Nebraska, before exiting southeast of Custer County. The severe thunderstorms produced several damaging wind events with several large trees downed. Few hail reports were received the largest was measured 1.75 inches about 3 miles northwest of Oconto.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before the first event at Jul 7, 2:45 PM CST, 55 minutes earlier.

Area forecast discussion, Jul 7, 2:45 PM CST, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
345 PM CDT MON JUL 7 2014

.SYNOPSIS...
ISSUED AT 345 PM CDT MON JUL 7 2014

H5 ANALYSIS THIS MORNING HAD HIGH PRESSURE ANCHORED
ACROSS SOUTH CENTRAL COLORADO WITH ANOTHER HIGH IN THE WESTERN
ATLANTIC NORTHEAST OF THE BAHAMAS. AN ACTIVE NRN STREAM CONTINUED
WITH A NICE SHORTWAVE NOTED OVER NRN ONTARIO. A SECOND SHORTWAVE
TROUGH WAS NOTED OVER NERN MT. THIS FEATURE HAS MOVED INTO WESTERN
PORTIONS OF NORTH DAKOTA MIDDAY PER WV IMAGERY. FIFTY METER HT FALLS
WERE NOTED ACROSS NORTH DAKOTA AND WESTERN SOUTH DAKOTA THIS
MORNING. ACROSS THE CENTRAL PLAINS THIS MORNING...SHOWERS AND
THUNDERSTORMS HAVE PUSHED ACROSS NORTHERN NEBRASKA AND ARE ORIENTED
ALONG HIGHWAY 20 FROM NEAR BASSETT TO ONEILL. FURTHER SOUTH...CLEAR
TO PARTLY CLOUDY SKIES WERE PRESENT. TEMPERATURES AS OF 3 PM CDT
RANGED FROM 70 AT ONEILL TO 86 AT THEDFORD AND IMPERIAL.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 345 PM CDT MON JUL 7 2014

FORECAST FOCUS THROUGH TUESDAY IS ON STORM CHANCES THIS EVENING.

WATER VAPOR IMAGERY AT 19Z SHOWED THE SHORTWAVE TROUGH MOVING OUT OF
MONTANA INTO THE DAKOTAS. THIS SYSTEM WILL BRING ENHANCED LIFT TO
THE REGION THROUGH THIS EVENING. SURFACE ANALYSIS INDICATES A
MESO-HIGH OVER NEBRASKA WHICH BUILT BEHIND THE MORNING CONVECTION
OVER NORTH CENTRAL NEBRASKA. WITHIN THE MESO HIGH...SPC
MESO-ANALYSIS SHOWS SB CAPE MINIMUM...AS WELL AS A GOOD CAP IN
PLACE. THIS ENCOMPASSES MUCH OF THE FORECAST AREA. HAVE STARTED TO
SEE CUMULUS DEVELOPMENT OVER THE PANHANDLE WHICH LIES ON THE WESTERN
EDGE OF THE COLD POOL WHERE THE CAP IS WEAKENING AND CAPE VALUES ARE
UP TO 2000 J/KG. IF STORMS DEVELOP IN THIS VICINITY WOULD ANTICIPATE
THIS ACTIVITY TO PUSH EAST ACROSS NEBRASKA. AM NOT REAL CONFIDENT
ON SEVERE CHANCES IN THESE AREAS AS STORMS WOULD MOVE INTO
RAIN-COOLED AREA...AND WITH DEEP LAYER SHEAR MEASURING
AT 60KTS DON/T KNOW IF THERE IS ENOUGH INSTABILITY TO OVERCOME THE
SHEAR TO GET STORMS TO ORGANIZE.

ALSO HAVE STORMS DEVELOPING CURRENTLY JUST NORTH OF THE BORDER INTO
SOUTH DAKOTA ALONG THE APPROACHING COLD FRONT. THERE IS A NARROW
RIBBON OF AREA RIGHT ALONG THE BORDER WHERE THERE IS A HIGHER AXIS
OF INSTABILITY. THINKING THE STORMS COMING OUT OF SOUTH DAKOTA COULD
STRENGTHEN YET AS THEY PROGRESS EAST ALONG THE INSTABILITY AXIS.

STILL ANTICIPATING MORE COVERAGE OF SEVERE ACTIVITY OVER SOUTHERN
NEBRASKA LATER THIS AFTERNOON AND EVENING ALONG A WARM FRONT WHICH
HASN/T BEEN ABLE TO LIFT NORTH INTO THE LOCAL AREA SO FAR TODAY.
THIS MOST LIKELY HAS SOMETHING TO DO WITH THE COLD POOL FROM THE
LOCAL CONVECTION THAT OCCURRED TODAY. THE BEST CHANCE FOR STORMS TO
DEVELOP OVER THE FORECAST AREA WOULD BE ELEVATED STORMS NORTH OF THE
FRONT FROM ABOUT NORTH PLATTE TO BROKEN BOW AND EAST...BUT WITH THE
TRAJECTORY OF THE LOW LEVEL FLOW THE MODELS ARE SHOWING THIS MAY
BE A BIT TOO FAR NORTH AND WEST...ESPECIALLY AS STORMS HAVE STARTED
TO DEVELOP OVER WEST CENTRAL KANSAS. HIGH RESOLUTION MODELS ARE
KEEPING A MAJORITY OF THIS ACTIVITY SOUTH OF THE FORECAST AREA AS
WELL...MAINLY ACROSS KANSAS.

THE COLD FRONT TO THE NORTH WILL PUSH SOUTHWARD TONIGHT BEING PUSHED
BY THE UPPER LEVEL SHORTWAVE TROUGH. THE PASSAGE OF THE FRONT WILL
BRING AN END TO THE STORMS AS DRIER AND COOLER AIR FILTERS INTO THE
REGION. EXPECTING CLEAR SKIES BY LATE TONIGHT...WITH NORTHERLY
WINDS.

QUIET CONDITIONS ARE EXPECTED FOR TUESDAY AS HIGH PRESSURE WILL BE
IN CONTROL. LOOKING FOR HIGHS IN THE UPPER 70S AND LOW 80S MOST
PLACES AS THE AIRMASS ALOFT /AT 850MB/ WILL BE 5-8 DEGREES COOLER AT
THIS TIME TOMORROW. COULD GET SOME BREEZY WINDS AS THE BOUNDARY
LAYER MIXES...BUT DON/T EXPECT WINDS ANY HIGHER THAN 20KTS AS WINDS
ALOFT WON/T BE REAL STRONG DUE TO RIDGING BUILDING IN.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 345 PM CDT MON JUL 7 2014

TUESDAY NIGHT THROUGH THURSDAY NIGHT...THE MAIN
FORECASTING CHALLENGE OVER THE MID RANGE PERIODS DEALS WITH THE
THREAT FOR PCPN...WHICH BY THE WAY WILL BE HIGHLY DEPENDENT ON THE
TIMING OF SHORTWAVES EMBEDDED WITHIN NORTHWESTERLY FLOW ALOFT. HIGH
PRESSURE WILL DRIFT EAST FROM CENTRAL NEBRASKA INTO EASTERN NEBRASKA
OVERNIGHT. WITH LIGHT WINDS AND FAIRLY DRY AIR IN PLACE...LOWS WILL
BOTTOM OUT IN THE 50S FOR WEDNESDAY MORNING. ON WEDNESDAY...HIGH
PRESSURE WILL PUSH EAST INTO THE MID MISSISSIPPI VALLEY. SOUTHERLY
WINDS WILL INCREASE DURING THE AFTERNOON HOURS...PUSHING WARMER AIR
AND MOISTURE INTO THE WESTERN HALF OF THE FORECAST AREA. BY LATE IN
THE DAY WEDNESDAY...CONVECTION WILL BEGIN TO FIRE ALONG THE FRONT
RANGES OF COLORADO AND WYOMING INVOF OF A SURFACE TROUGH OF LOW
PRESSURE. NWRLY FLOW ALOFT WILL CARRY SOME OF THIS CONVECTION INTO
THE WESTERN PORTIONS OF THE FORECAST AREA LATE IN THE DAY WEDNESDAY.
THIS CONVECTION WILL TRANSITION SLOWLY EAST OVERNIGHT AS MID LEVEL
WARM AIR ADVECTION AND A WARM FRONT PUSHES EAST INTO CENTRAL...THEN
EASTERN PORTIONS OF THE FORECAST AREA OVERNIGHT. WILL KEEP POPS LOW
WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT AS PCPN CHANCES WILL BE
HIGHLY DEPENDENT ON MID LEVEL FORCING...AND AT THIS
POINT...CONFIDENCE IN THIS TIMING IS SEVERELY LACKING. THE GFS AND
NAM SOLNS DIVERGE EVEN MORE ON THURSDAY INTO THURSDAY NIGHT. THE
UPPER LEVEL PATTERN OF WEST NORTHWESTERLY FLOW ALOFT CONTINUES AND
HAS DECENT AGREEMENT BETWEEN THE NAM AND GFS SOLNS. HOWEVER...THE
MODELS ARE SIGNIFICANTLY DIFFERENT IN THEIR NEAR SURFACE FEATURES
THURSDAY AFTERNOON INTO THURSDAY NIGHT. THE LATEST NAM SOLN HAS A
FRONTAL BOUNDARY ANCHORED ACROSS THE FORECAST AREA THURSDAY
AFTERNOON...WHILE THE GFS SOLN DEPICTS A NORTH TO SOUTH SURFACE
TROUGH ACROSS THE WESTERN FORECAST AREA. BOTH MODEL SOLNS ARE
INDICATIVE OF THUNDERSTORM DEVELOPMENT INVOF OF THEIR FRONTAL POSN
THURSDAY AFTERNOON AS A DECENT DEGREE OF INSTABILITY EXISTS.
HOWEVER...THE NAM SOLN IS MORE INDICATIVE OF A SEVERE THREAT...AS
LOW LEVEL WINDS BACK ACROSS THE NERN CWA. INHERITED FCST HAS THE
BULK OF PCPN CHANCES IN THE WESTERN HALF OF THE FORECAST AREA
THURSDAY INVOF OF THE NORTH TO SOUTH SURFACE TROUGH. DECIDED TO
LEAVE THE HIGHEST POPS IN THE CENTRAL AND WEST AS CAPPING LOOKS TO
BE STRONG IN THE CENTRAL AND EAST THURS AFTERNOON. ONGOING
THUNDERSTORMS IN THE CENTRAL AND WEST THURSDAY EVENING...WILL
TRANSITION EAST AIDED BY A STRONG LOW LEVEL JET OVERNIGHT THURSDAY
NIGHT. PCPN CHANCES WILL INCREASE FURTHER EAST THURSDAY NIGHT AS
FORCING ENCOUNTERS INCREASED LOW LEVEL MOISTURE IN THE EASTERN CWA
THANKS TO 65 TO 70 DEGREE DEW POINTS.

FRIDAY THROUGH MONDAY...PERSISTENT WEST NORTHWESTERLY FLOW ALOFT
WILL CONTINUE ACROSS THE CENTRAL AND NORTHERN PLAINS FRIDAY THROUGH
MONDAY. THIS WILL ALLOW NUMEROUS SHORTWAVES TO CROSS THE CENTRAL AND
NORTHERN PLAINS DURING THESE PERIODS. THE THREAT FOR SHOWERS AND
THUNDERSTORMS WILL CONTINUE EACH DAY. HOWEVER...THE BEST THREAT WILL
BE ON FRIDAY NIGHT INTO SATURDAY NIGHT AS A FRONTAL BOUNDARY STALLS
ACROSS THE CENTRAL PLAINS. BEYOND MONDAY...THE GFS CONTINUES THE LOW
AMPLITUDE RIDGING ACROSS THE WESTERN CONUS...WHILE THE ECMWF HAS A
MUCH MORE AMPLIFIED PATTERN WITH A STRONG RIDGE IN THE WEST AND A
CLOSED LOW OVER THE NRN GREAT LAKES.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 143 PM CDT MON JUL 7 2014

THERE IS CONCERNS FOR THUNDERSTORMS ACROSS WESTERN AND NORTH
CENTRAL NEBRASKA YET THIS AFTERNOON AND THIS EVENING. THERE WILL
BE SCATTERED SHOWERS THROUGH MID AFTERNOON YET AT KVTN AS
CONVECTION CONTINUES TO SLOWLY MOVE SOUTHEAST. THEN...CHANCES FOR
STORMS AT BOTH THE KVTN AND KLBF TERMINALS WILL INCREASE EARLY
THIS EVENING. DON/T HAVE THE CONFIDENCE ON HIGH ENOUGH COVERAGE TO
HAVE PUT PREVAILING THUNDERSTORM CONDITIONS IN THE FORECAST AS
COVERAGE WILL LIKELY BE ISOLATED TO SCATTERED. A COLD FRONT WILL
MOVE THROUGH THE AREA BY MID EVENING WHICH WILL END THE THREAT FOR
STORMS AND SWITCH WINDS TO THE NORTHWEST. AFTER THAT SKIES WILL BE
MOSTLY CLEAR.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...CLB
SHORT TERM...BROOKS
LONG TERM...CLB
AVIATION...BROOKS
Hazardous weather outlook, Jul 7, 3:06 PM CST, 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
406 PM CDT MON JUL 7 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-082115-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
406 PM CDT MON JUL 7 2014 /306 PM MDT MON JUL 7 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED ACROSS PORTIONS OF WESTERN AND NORTH
CENTRAL NEBRASKA THROUGH THIS EVENING. STORMS WILL MOVE ACROSS
NORTHERN NEBRASKA LATE THIS AFTERNOON...AND ALTHOUGH WIDESPREAD
SEVERE CONDITIONS ARE NOT EXPECTED...THEY COULD PRODUCE ISOLATED
SEVERE WEATHER WITH DAMAGING WINDS AND LARGE HAIL BEING THE
THREATS.

ADDITIONALLY...STORMS MAY DEVELOP OVER THE PANHANDLE...WHICH WOULD
THEN MOVE EAST ACROSS WESTERN NEBRASKA. THESE STORMS WOULD ALSO
BE EXPECTED TO ONLY PRODUCE ISOLATED SEVERE WEATHER.

THERE IS A HIGHER THREAT FOR SEVERE STORMS OVER SOUTH CENTRAL
NEBRASKA...WITH THE PRIMARY AREA OF CONCERN SOUTH AND EAST OF A
LINE FROM HAYES CENTER TO BROKEN BOW TO BURWELL. LARGE HAIL AND
DAMAGING WINDS ARE THE PRIMARY THREAT FROM STORMS IN THESE AREAS
THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE WILL BE ADDITIONAL CHANCES FOR THUNDERSTORMS THROUGH THE
WEEK...BUT AT THIS TIME THE THREAT FOR WIDESPREAD SEVERE STORMS
IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

BROOKS

In the hours before

Special weather statement, Jul 7, 3:18 PM CST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
418 PM CDT MON JUL 7 2014

NEZ005-094-072200-
EASTERN CHERRY NE-WESTERN CHERRY NE-
318 PM MDT MON JUL 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHERRY COUNTY UNTIL 400
PM MDT/500 PM CDT/...

AT 415 PM CDT/315 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
NORTHEAST OF KILGORE TO 10 MILES SOUTH OF ELI TO 15 MILES EAST OF
GORDON...AND MOVING SOUTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  VALENTINE...
  KILGORE...
  CROOKSTON...
  MERRITT RESERVOIR DAM...
  VALENTINE NATIONAL WILDLIFE REFUGE...
  MEDICINE LAKE...
  INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD...
  SCHOOLHOUSE LAKE...
  ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA...
  STEER CREEK CAMPGROUND...
  HIGHWAY 61 CROSSING THE SNAKE RIVER...
  INDIAN HILL...
  HIGHWAY 97 CROSSING THE NIOBRARA RIVER...
  SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA...
  BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA...

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 188 AND 218.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 117 AND 220.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 199 AND 218.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 95 AND 141.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
CANYONS...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

BUTTLER

The radar

The North Platte radar (KLNX), 98 km away, was scanning. The volume nearest the first event began at 21:39 UTC.

Open the radar archive at this moment

Event by event

8 thunderstorm wind, 2 heavy rain, 2 hail. Local standard time, as filed.

Thunderstorm Wind, Cherry

When
July 7, 3:40 PM CST
Where
Cherry County, 16.62 mi WNW of Merritt Res
Measured
60 kt (69 mph) estimated gust
Reported by
Public
Coordinates
42.680, -101.250

Tree was blown over.

Thunderstorm Wind, Cherry

When
July 7, 3:40 PM CST
Where
Cherry County, 16.62 mi WNW of Merritt Res
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
42.680, -101.250

Winds estimated to 60 mph.

Heavy Rain, Cherry

When
July 7, 4:30 PM CST
Where
Cherry County, 0.69 mi N of Brownlee
Reported by
COOP Observer
Coordinates
42.290, -100.620

Thunderstorm Wind, Cherry

When
July 7, 4:30 PM CST
Where
Cherry County, 0.69 mi N of Brownlee
Measured
60 kt (69 mph) estimated gust
Property damage
$5,000
Reported by
COOP Observer
Coordinates
42.290, -100.620

Nearby road blocked by downed tree with other 20 inch diameter branches down.

Thunderstorm Wind, Cherry

When
July 7, 4:30 PM CST
Where
Cherry County, 0.69 mi N of Brownlee
Measured
70 kt (81 mph) estimated gust
Reported by
COOP Observer
Coordinates
42.290, -100.620

Visibility reduced to zero with pastures flooded.

Heavy Rain, Brown

When
July 7, 5:00 PM CST to 5:20 PM CST
Where
Brown County, 25 mi S of Johnstown
Reported by
COOP Observer
Coordinates
42.210, -100.020

Thunderstorm Wind, Blaine

When
July 7, 5:00 PM CST
Where
Blaine County, 11.28 mi E of Purdum
Measured
60 kt (69 mph) estimated gust
Reported by
Public
Coordinates
42.070, -100.050

Six inch diameter tree branches down.

Thunderstorm Wind, Brown

When
July 7, 5:00 PM CST
Where
Brown County, 25 mi S of Johnstown
Measured
60 kt (69 mph) estimated gust
Reported by
COOP Observer
Coordinates
42.210, -100.020

Trees downed.

Thunderstorm Wind, Blaine

When
July 7, 5:20 PM CST
Where
Blaine County, 1.24 mi NE of Dunning
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.830, -100.100

A lot of small tree branches down with pea size hail.

Thunderstorm Wind, Loup

When
July 7, 5:25 PM CST
Where
Loup County, 18.52 mi NNW of Almeria
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
42.080, -99.650

Thunderstorm wind gusts estimated to 52 knots.

Hail, Custer

When
July 7, 6:00 PM CST
Where
Custer County, 0.69 mi S of Mason City
Measured
1 in hail
Reported by
COOP Observer
Coordinates
41.220, -99.300

Hail, Custer

When
July 7, 6:03 PM CST
Where
Custer County, 1.73 mi NW of Oconto
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
41.170, -99.800

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2014Every state in 2014This day in weather historyWarnings in Nebraska, July 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 526342, 526346, 526340, 526343, 526347, 526341, 526344, 526345, 526348, 526349, 526338, 526339.